# SDR SIMA20140929001

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 36,413 hours, 32,103 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS MSGS, ENG 1 - 2 REV DISAGREE, LG AIR GND FAIL.  FOUND NOSE STRUT FLAT.  SERVICED NOSE STRUT IAW AMM 32-20-01 WITH NITROGEN & OIL.  OPERATIONS CHECKED GOOD.
